MathSciNet Relay Station
MathSciNet bibliographic data
MR59909 20.0X
Berman, S. D. On a necessary condition for isomorphism of integral group rings. (Ukrainian) Dopovidi Akad. Nauk Ukrain. RSR 1953, (1953). 313–316.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement